# SDR HALA20250627035

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 33,620 hours, 48,684 cycles
- Engine: Rroyce BR700715A130
- Engine time: 28,342 hours, 65,835 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO HNL - LT ENG COMPRESSOR STALL AT 400 FT, 2 LOUD THUDS BEFORE FOLLOWING PHASE 1'S. NO MORE THUDS TO FOLLOWS LEVEL 2 MESSAGE COMPRESSOR STALL. FOUND NO CURRENT FAULTS OR HISTORY ON EEC 1 & EEC 2. STARTED INSPECTION OF NR 1 ENG IAW AMM 72-00-00-200-801 UP TO STEPS 2(C). 2 E (4). C/BS PULLED & TAGGED. ENGINEERING REQUSTED BORESCOPE OF VSV, LPC, HPC, LPT, HPT. PREPPED ENG FOR HPT BORESCOPE. REMOVED BORESCOPE PLUGS H & I & IGNITOR PLUG G IAW AMM 72-50-00-200-802 PARA E STEP 5 (B). PREPPED ENG FOR LPT BORESCOPE. REMOVED PLUGS I, J, K. IAW AMM 72-50-00-200-801. UP TO PARA D STEP STEP 4(B).  REMOVED BORESCOPE PLUGS C,D,E,F, IAW AMM 72-33-00-200-801 UP TO PARA E STEP 5(C). CONFIRMED BBV IN OPEN POSITION. ACCOMPLISHED AMM 72-00-00-200-801 STEPS 2E(4) - 2E(9). NO DEFECTS FOUND DURING BOROSCOPE. INSTALLED BORESCOPE PLUGS H & I & IGNITER PLUG G IAW AMM 72-50-00-200-802. INSTALLED PLUGS I, J, K IAW AMM 72-50-00-200-801. INSTALLED PLUGS C, D, E, F IAW AMM 72-33-00-200-801.  ACCOMPLISHED STEPS UP TO PARAGRAPH 2, F(4). NO DEFECTS NOTED. ACOMPLISHED TEST 4 ENG POWER ASSURANCE CHECK GOOD.
